# SDR DHL9980589C

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5755 · Spoilers
- Part: Hardware
- Condition: Worn
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING NR 3 SPOILER PANEL HAS EXCESSIVE PLAY.  REMOVED AND REPLACED WORN HARDWARE PER MM 27-61-1.  N/R 97
